# SDR IPXA3B79982

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B386772
- Condition: Damaged
- Location: Bs 2077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.6 DIA PUNCTURE IN MCD FLOOR PANEL AT FS 2077.    REPAIRED IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 4.C.
